zbMATH — the first resource for mathematics

Le second nombre de Betti d’une variété riemannienne \((\frac{1}{4}-\epsilon)\)-pincée de dimension 4. (French) Zbl 0486.53033

53C20 Global Riemannian geometry, including pinching
Full Text: DOI Numdam EuDML
[1] N. ARONSZAJN, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pure et Appl., 35 (1957), 235-249. · Zbl 0084.30402
[2] M. BERGER, Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. Math. de France, 88 (1960), 57. · Zbl 0096.15503
[3] Géométrie riemannienne en dimension 4, Séminaire Arthur Besse, Cedic-Nathan, Paris, 1981. · Zbl 0472.00010
[4] I. CHAVEL, Riemannian symmetric spaces of rank one, Lecture notes n° 5, M. Dekker. Inc., New-York, 1972. · Zbl 0239.53032
[5] S. GALLOT, Inégalités isopérimétriques sur LES variétés riemanniennes compactes sans bord (à paraître). · Zbl 0674.53001
[6] D. HULIN, Majoration du second nombre de Betti d’une variété riemannienne (1/4 - ε) - pincée, C.R.A.S., Paris, t. 295 (Sept. 1982), Série I. · Zbl 0497.53045
[7] S. ILIAS, Constantes explicites pour LES inégalités de Sobolev sur LES variétés riemanniennes compactes, Ann. Inst. Fourier, Grenoble, 33, 2 (1983). · Zbl 0528.53040
[8] H. KARCHER, A short proof of Berger’s curvature tensor estimates, Proc. of A.M.S., Vol. 26, n° 4 (Déc. 1970), 642. · Zbl 0203.54501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.